# SDR FOTR2019813744

- Difficulty date: November 26, 2010
- Submitted: November 26, 2010
- Operation: General aviation
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N713AA
- Make and model: Boeing 727223
- Aircraft serial: 22469
- Aircraft time: 46,048 hours, 35,978 cycles
- Engine: Pwa JT8D15
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Zone 200
- Part time: 46,048 hours, 35,978 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 440, RBL 60 FRAME HAS DOUBLE DRILL AT FLOOR LEVEL.  CUT DAMAGE AREA AT STA 440 RT FRAME DIM 1.2500" X 1" IAW SRM 51-40-3. FAB NEW REPAIR FRAME FROM 7075-0 .063" PO NR 9009913. DIM 10" X 4" LOCATED, DRILLED & HEAT TREATED TO T6 CONDITION IAW FAS ENG. REPORT 2-87153-801 REV A.  INSTALLED, TREATED & PRIMED ALL IAW SRM 51-30-5, 51-30-6,51-30-2,51-10-2.
